# SDR FDEA201007292721

- Difficulty date: July 29, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 19,372 hours, 10,355 cycles
- Engine: Ge CF680
- Engine time: 7,182 hours, 3,849 cycles
- System (JASC): 7600 · Engine Controls
- Part: Hmu
- Part number: 441790
- Part serial: BECK1207
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 16,173 hours, 8,692 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

AT APPROX 300 FT INSIDE OF 1 MILE, NR 1 ENG SPOOLED DOWN.NO INDICATIONS OR WARNINGS ON ECAM OR OTHERWISE  ENT BY: 110437 RPT BY: 115143 30JUL10  03:18  MEM R   POWERPLANT ENGR REQUESTS T/SHOOT NR 1 ENGINE PER TSM 72-00-30 FIG.108; STEPS 1-4 COMPLIED WITH.  STEP 5 REMOVED BORESCOPE PLUGS B1-0, B1-1,  B1-2, B1-3, B1-4, B1-5, B1-6, B1-8, B1-9, B1-12,  B1-13, B3-1, B3-2 PER AMM 72-00-00-06.   REMOVED 8TH STAGE MANIFOLD PER AMM 36-11-00-04 FOR ACCESS.  PERFORMED BOROSCOPE INSPECTION OF HPC AND HPT PER  AMM 72-31-00,72-53-00. NO LIMITING DEFECTS NOTED.  REMOVED AND REPLACED NR 1 ENGINE HMU PER 73-13-00-04 AMM. HMU STILL NEEDS LEAK CHECKED AND   OPS CHECK.  HIGH POWER RUN C/W PER JRH ENGINE CHECKS GOOD.
